Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 427865, 7 pages
http://dx.doi.org/10.1155/2015/427865
Research Article

Incompressible Limit for the Compressible Flows of Nematic Liquid Crystals in the Whole Space

Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 30 October 2014; Accepted 24 February 2015

Academic Editor: Mahouton N. Hounkonnou

Copyright © 2015 Young-Sam Kwon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young-Sam Kwon, “Incompressible Limit for the Compressible Flows of Nematic Liquid Crystals in the Whole Space,” Advances in Mathematical Physics, vol. 2015, Article ID 427865, 7 pages, 2015. https://doi.org/10.1155/2015/427865.